# SDR FDEA201001190188

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX20617
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 640 -660 LBL 56 IB FLANGE HAS SEVERAL SPOTS OF CORROSION.  CORROSION FOUND OUT OF LIMITS.  REMOVED SEAT TRACK SUPPORT FLANGE. FABRICATED NEW SEAT TRACK SUPPORT FLANGE AND INSTALLED IAW SRM 51-30-2, 51-20-1 AND 51-10-2.
